Existence of weak solutions for general nonlocal and nonlinear second-order parabolic equations

Abstract : In this article, we provide existence results for a general class of nonlocal and nonlinear second-order parabolic equations. The main motivation comes from front propagation theory in the cases when the normal velocity depends on the moving front in a nonlocal way. Among applications, we present level-set equations appearing in dislocations' theory and in the study of Fitzhugh-Nagumo systems.
Type de document :
Article dans une revue
Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 71 (7-8), pp.2801-2810. <10.1016/j.na.2009.01.156>
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-00287372
Contributeur : Olivier Ley <>
Soumis le : mercredi 11 juin 2008 - 16:47:15
Dernière modification le : mercredi 12 juillet 2017 - 01:15:26
Document(s) archivé(s) le : vendredi 28 mai 2010 - 19:14:30

Fichiers

bclm-08-existence.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Guy Barles, Pierre Cardaliaguet, Olivier Ley, Aurélien Monteillet. Existence of weak solutions for general nonlocal and nonlinear second-order parabolic equations. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 2009, 71 (7-8), pp.2801-2810. <10.1016/j.na.2009.01.156>. <hal-00287372>

Partager

Métriques

Consultations de
la notice

429

Téléchargements du document

127